# SDR AALA20130222009

- Difficulty date: February 22, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 89,597 hours, 14,022 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ICT  INFLIGHT TUL-TUL (FCF).  CREW REPORTED FIRE WARNING BELL WITH NO FIRE WARNING LIGHT INDICATION.  FLIGHT DIVERTED ICT LANDED WITHOUT INCIDENT.  RESET FIRE WARNING CIRCUIT BREAKERS AND ACCOMPLISHED FIRE WARNING TESTS.  ALL TESTS NORMAL.  REPLACED LEFT AFT LAVATORY SMOKE DETECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
